# SDR EIAA970119

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 745
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5/D INSPECTION, FOUND M/D S25L STRINGER CRACKED AT BS 745.  STRINGER REPAIRED BETWEEN BS 745 TO BS 765 PER SRM 53-10-03, FIG 4.  (M)
